Completely monotone families of solutions of -th order linear differential equations and infinitely divisible distributions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 2, pp. 267-287
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1976_4_3_2_267_0,
author = {Hartman, Philip},
title = {Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {267--287},
year = {1976},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 3},
number = {2},
mrnumber = {404760},
zbl = {0386.34016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_2_267_0/}
}
TY - JOUR AU - Hartman, Philip TI - Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1976 SP - 267 EP - 287 VL - 3 IS - 2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_2_267_0/ LA - en ID - ASNSP_1976_4_3_2_267_0 ER -
%0 Journal Article %A Hartman, Philip %T Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1976 %P 267-287 %V 3 %N 2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_2_267_0/ %G en %F ASNSP_1976_4_3_2_267_0
Hartman, Philip. Completely monotone families of solutions of $n$-th order linear differential equations and infinitely divisible distributions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 2, pp. 267-287. http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_2_267_0/